# SDR SWAA2020111629853

- Difficulty date: November 12, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 48,540 hours, 28,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS EXIT SIGN NEAR AFT LAV LOOSE.  REMOVED & REPLACED EMERGENCY EXIT LIGHT HOUSING ABOVE AFT ENTRY DOOR, IAW C/M/M 33-24-03.  OPERATIONS CHECKS NORMAL.
